Novel Target Discovery and Intervention Development Workshop February 24-25, 2020

NIMH Neuroscience Center Rockville, MD Conference Rooms A1/A2

Monday, February 2	4
--------------------	---

9:00 AM Breakfast/Registration

9:30 AM Intro (Sarah Lisanby, MD, Director of Division of Translational Research)

9:45 AM Introductions

10:00 AM Charge to participants (NIMH)

Session 1: Targeting clinical outcomes in psychosis via cognitive training and novel mechanisms of action

10:15 AM Cognitive training for emotion regulation in psychotic disorders

Gregory Strauss, PhD University of Georgia

10:35 AM Neurofeedback processing speed training to improve social functioning in psychosis

Jimmy Choi, Psy.D.

Olin Neuropsychiatry Research Center

10:55 AM Discussion

11:15 AM Break (30 min.)

Session 2: Teaching children to not be afraid of their bodies: Feeling and Body Investigators (FBI):

Acceptance-Based Interoceptive Exposure for Childhood Abdominal Pain

11:45 AM Feeling and Body Investigators (FBI): Rationale, Development and Implementation

Nancy Zucker, PhD Duke University

12:05 PM Children with Pain: The Potential Relevance of Vagal Efficiency

Gregory F. Lewis, PhD Indiana University

12:25 PM Children with Pain: The Pain of Measuring Squirmy Children

Maria I. Davila, PhD

University of North Carolina, Chapel Hill

12:45 PM Discussion

1:15 PM Lunch Break (1.5 hours)

Session 3: Reducing Distractibility in Children with ADHD using Habituation Training via Virtual Reality

Technology

2:45 PM Clinical-Translational Considerations in Developing a Virtual Reality Intervention to Reduce

Distractibility in ADHDJulie Schweitzer, PhD
University of California, Davis

3:05 PM Basic Psychological Science of Distractor Suppression Applied to Learning in ADHD

Joy Geng, PhD

University of California, Davis

3:25 PM Discussion

Session 4: Targeted Behavioral Therapeutics for Cognitive Control Network deficits: An answer to

treatment resistance in Late Life Depression

3:45 PM Matching psychotherapeutic elements to cognitive control deficits in older adults with

treatment resistant depression

Patricia Areán, PhD University of Washington

4:05 PM Using a Therapeutic Video Game to Target Cognitive Control Network Dysfunction in Mid and

Late Life DepressionFaith Gunning, PhD
Weill Cornell Medicine

4:25 PM Discussion

4:55 PM Break (30 min)

5:25 PM Discussion of Lessons from Day 1

5:45 – 6:15 PM Summary of Day 1 and Overview of Day 2

Tuesday, February 25

8:30 AM Breakfast/Registration

Session 5: TITLE TBD

9:00 AM Suzy Scherf, PhD

Pennsylvania State University

9:20 AM Leveraging tailored and adaptive designs in innovative target-focused intervention

development and testing

Josh Smyth, PhD

Pennsylvania State University

9:40 AM Discussion

Session 6: Parenting with Depression: Intervention Development and Implementation

10:00 AM Parenting with Depression: Experimental Therapeutics and Targets

Rhonda Boyd, PhD

Children's Hospital of Philadelphia

10:20 AM Parenting with Depression: Overview and Intervention Development

James Guevara, MD, MPH

Children's Hospital of Philadelphia

10:40 AM Discussion

11:00 AM Break (30 min)

11:30 AM Synthesis and Forward Directions

1:00 PM Adjourn

Discussants:

Olusola Ajilore, MD, PhD
University of Illinois at Chica

University of Illinois at Chicago

Jovier Evans, PhD

National Institute of Mental Health (NIMH) Division of Translational Research (DTR)

^{**}No Host Dinner at Local Restaurant**

NOTES:	

NOTES:	